Axisymmetric buckling of reddy circular plates on pasternak foundation

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

11 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)254-259
Journal / PublicationJournal of Engineering Mechanics
Issue number3
Publication statusPublished - Mar 2001
Externally publishedYes


Presented herein are the exact axisymmetric buckling solutions of Reddy circular plates on the Pasternak foundation and subjected to a uniform radial load. The boundary conditions of the circular plates covered in this study are (1) simply supported edges; (2) clamped edges; and (3) simply supported edges with elastic rotational restraints. The Reddy buckling solutions are expressed in terms of the corresponding well-known Kirchhoff buckling solutions of circular plates without the elastic foundation. Sample buckling results of Reddy plates are also presented, which should be useful as benchmark solutions for testing numerical solutions and techniques.